# SDR DALA1234046703

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 42,549 hours, 16,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A BURNED LOCK FASTENER AT BS 268 JUST FWD OF NLG DOORS.  REMOVED DAMAGED LOCK FASTENER AND INSPECTED, NO DAMAGE FOUND.  REPLACED FASTENER REFERENCE SRM 53-00-01.
